Contents of CMUC 2017 (1)


S. Ebrahimi Atani, S. Dolati Pish Hesari, M. Khoramdel
A graph associated to proper non-small ideals of a commutative ring
Comment.Math.Univ.Carolin. 58,1 (2017) 1-12 Abstract

Najib Mahdou
About G-rings
Comment.Math.Univ.Carolin. 58,1 (2017) 13-18 Abstract

A. Mohammadzadeh, A. R. Moghaddamfar
Several quantitative characterizations of some specific groups
Comment.Math.Univ.Carolin. 58,1 (2017) 19-34 Abstract

Ioana Ghenciu
The weak Gelfand-Phillips property in spaces of compact operators
Comment.Math.Univ.Carolin. 58,1 (2017) 35-47 Abstract

John Kalliongis, Ryo Ohashi
Finite actions on the Klein four-orbifold and prism manifolds
Comment.Math.Univ.Carolin. 58,1 (2017) 49-68 Abstract

E. A. Nigsch
On a nonlinear Peetre's theorem in full Colombeau algebras
Comment.Math.Univ.Carolin. 58,1 (2017) 69-77 Abstract

M. S. Santos
Compactness theorems for the Bakry-Emery Ricci tensor on semi-Riemannian manifolds
Comment.Math.Univ.Carolin. 58,1 (2017) 79-86 Abstract

Christophe Chesneau, Fabien Navarro, Oana Silvia Serea
A note on the adaptive estimation of the differential entropy by wavelet methods
Comment.Math.Univ.Carolin. 58,1 (2017) 87-100 Abstract

Jiří Witzany
Elementary stochastic calculus for finance with infinitesimals
Comment.Math.Univ.Carolin. 58,1 (2017) 101-124 Abstract

Luong Quoc Tuyen
On an affirmative answer to Y.~ Tanaka's and Y. Ge's problem
Comment.Math.Univ.Carolin. 58,1 (2017) 125-129 Abstract

Wei-feng Xuan, Wei-xue Shi
Spaces with property $(DC(\omega_1))$
Comment.Math.Univ.Carolin. 58,1 (2017) 131-135 Abstract